# SDR CA981125069

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 5321012174
- Condition: Corroded
- Location: Mlg
- Part time: 1,340 hours
- Component: 5321012043
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT AXIS PIN FOUND CORRODED.  THIS, IN TURN, HAD CAUSED THE 'AN' BOLT WHICH HOLDS THE PIN INTO THE GEAR TO SHEAR AND CAUSED THE PROXIMITY SWITCH TO BE OUT OF ALIGNMENT CAUSING SEVERAL SYSTEMS NOT TO WORK.  PART TC:  1,266.
